Alert archive / Georgia / River Flood Warnings in 2016

River Flood Warning 11, NWS Charleston, SC

April 1, 2016Burke County, Emanuel County, Jenkins County, Georgia

NWS Charleston, SC issued this river flood warning at Apr 1, 2016, 9:53 AM EDT for Burke County, Emanuel County, Jenkins County, Georgia. It took effect at Apr 2, 2016, 6:48 AM EDT. It was in force for 38 hr.

The area

The outline as issued.

The facts

Issued
Apr 1, 2016, 9:53 AM EDT (13:53 UTC)
In effect from
Apr 2, 2016, 6:48 AM EDT
Expired
Apr 3, 2016, 9:11 PM EDT
In force
38 hr
Issued by
NWS Charleston, SC
Area
Storm-based polygon
Flood severity
Minor

Counties Burke County, GA, Emanuel County, GA, Jenkins County, GA

The radar

The Charleston,SC radar (KCLX), 105 km from the middle of the area, began a volume at 13:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Ogeechee River at Midville (MDVG1). The gauge peaked at 6.06 ft at Apr 4, 2016, 9:00 PM EDT.

actionminormoderate4681004/0104/0204/0304/0404/05
Action stage
5 ft
Minor stage
6 ft
Moderate stage
10 ft
Major stage
13 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02201230, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

662 
WGUS42 KCHS 011353
FLWCHS


BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
953 AM EDT FRI APR 1 2016

GAC033-107-165-021353-
/O.NEW.KCHS.FL.W.0011.160402T1048Z-000000T0000Z/
/MDVG1.1.ER.160402T1048Z.160404T0000Z.000000T0000Z.NO/
953 AM EDT FRI APR 1 2016

The National Weather Service in Charleston has issued a 

* Flood Warning for 
  The Ogeechee River Near Midville.
* from Saturday morning until further notice.
* At 9 AM Friday the stage was 4.1 feet.
* Flood stage is 6.0 feet.
* Minor flooding is forecast.
* Forecast, rise above flood stage by Saturday morning and continue 
  to rise to near 7.0 feet by Sunday evening.
* At 6.0 feet, the access road into the River Bluff in Midville begins
  to flood. The lower portion of Johnson Road near Herndon also 
  becomes covered.

&&

LAT...LON 3279 8231 3286 8227 3284 8211 3281 8193
          3275 8198 3276 8212         

$$
5 follow-up statements
916 
WGUS82 KCHS 020213
FLSCHS


FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1013 PM EDT FRI APR 1 2016

GAC033-107-165-030213-
/O.EXT.KCHS.FL.W.0011.160403T2100Z-000000T0000Z/
/MDVG1.1.ER.160403T2100Z.160404T1800Z.000000T0000Z.NO/
1013 PM EDT FRI APR 1 2016

The Flood Warning continues for
  The Ogeechee River Near Midville.
* At 9 PM Friday the stage was 4.5 feet.
* Flood stage is 6.0 feet.
* Minor flooding is forecast.
* Forecast, rise above flood stage by Sunday afternoon and continue 
  to rise to near 6.5 feet by early Monday afternoon. Additional 
  rises are possible thereafter.
* At 6.0 feet, the access road into the River Bluff in Midville begins
  to flood. The lower portion of Johnson Road near Herndon also 
  becomes covered.

&&

LAT...LON 3279 8231 3286 8227 3284 8211 3281 8193
          3275 8198 3276 8212         

$$
020 
WGUS82 KCHS 021426
FLSCHS


FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1026 AM EDT SAT APR 2 2016

GAC033-107-165-031426-
/O.EXT.KCHS.FL.W.0011.160403T0900Z-000000T0000Z/
/MDVG1.1.ER.160403T0900Z.160404T0000Z.000000T0000Z.NO/
1026 AM EDT SAT APR 2 2016

The Flood Warning continues for
  The Ogeechee River Near Midville.
* At 10 AM Saturday the stage was 5.2 feet.
* Flood stage is 6.0 feet.
* Minor flooding is forecast.
* Forecast, rise above flood stage by early Sunday morning and 
  continue to rise to near 6.3 feet by Sunday evening.
* At 6.0 feet, the access road into the River Bluff in Midville begins
  to flood. The lower portion of Johnson Road near Herndon also 
  becomes covered.

&&

LAT...LON 3279 8231 3286 8227 3284 8211 3281 8193
          3275 8198 3276 8212         

$$
110 
WGUS82 KCHS 030136
FLSCHS


FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
936 PM EDT SAT APR 2 2016

GAC033-107-165-040136-
/O.EXT.KCHS.FL.W.0011.160403T1200Z-000000T0000Z/
/MDVG1.1.ER.160403T1200Z.160404T0600Z.000000T0000Z.NO/
936 PM EDT SAT APR 2 2016

The Flood Warning continues for
  The Ogeechee River Near Midville.
* At 9 PM Saturday the stage was 5.5 feet.
* Flood stage is 6.0 feet.
* Minor flooding is forecast.
* Forecast, rise above flood stage by Sunday morning and continue to 
  rise to near 6.3 feet by early Monday morning.
* At 6.0 feet, the access road into the River Bluff in Midville begins
  to flood. The lower portion of Johnson Road near Herndon also 
  becomes covered.

&&

LAT...LON 3279 8231 3286 8227 3284 8211 3281 8193
          3275 8198 3276 8212         

$$
099 
WGUS82 KCHS 031559
FLSCHS


FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1159 AM EDT SUN APR 3 2016

GAC033-107-165-041559-
/O.CON.KCHS.FL.W.0011.000000T0000Z-000000T0000Z/
/MDVG1.1.ER.160404T0000Z.160404T1800Z.000000T0000Z.NO/
1159 AM EDT SUN APR 3 2016

The Flood Warning continues for
  The Ogeechee River Near Midville.
* At 11 AM Sunday the stage was 5.7 feet.
* Flood stage is 6.0 feet.
* Minor flooding is forecast.
* Forecast, rise above flood stage by this evening and continue to 
  rise to near 6.3 feet by early Monday afternoon.
* At 6.0 feet, the access road into the River Bluff in Midville begins
  to flood. The lower portion of Johnson Road near Herndon also 
  becomes covered.

&&

LAT...LON 3279 8231 3286 8227 3284 8211 3281 8193
          3275 8198 3276 8212         

$$
465 
WGUS82 KCHS 040111
FLSCHS


FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
911 PM EDT SUN APR 3 2016

GAC033-107-165-040141-
/O.CAN.KCHS.FL.W.0011.000000T0000Z-160404T0111Z/
/MDVG1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
911 PM EDT SUN APR 3 2016

The Flood Warning is cancelled for
  The Ogeechee River Near Midville.
* At 8 PM Sunday the stage was 5.7 feet.
* Flood stage is 6.0 feet.
* Forecast, the river will crest below flood stage with a value of 
  5.8 feet early Monday morning.
* At 6.0 feet, the access road into the River Bluff in Midville begins
  to flood. The lower portion of Johnson Road near Herndon also 
  becomes covered.

&&

LAT...LON 3279 8231 3286 8227 3284 8211 3281 8193
          3275 8198 3276 8212         

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this river flood warning went out at Apr 1, 7:42 AM EDT, 2 hours 11 minutes earlier.

Area forecast discussion, Apr 1, 7:42 AM EDT, 2 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
742 AM EDT FRI APR 1 2016

.SYNOPSIS...
A COLD FRONT WILL APPROACH TODAY AND MOVE ACROSS THE REGION LATER
TONIGHT...THEN GRADUALLY MOVE OFFSHORE ON SATURDAY. HIGH PRESSURE
WILL THEN BUILD INTO THE AREA THROUGH EARLY NEXT WEEK. A WEAK COLD
FRONT WILL DROP THROUGH MONDAY NIGHT...FOLLOWED BY A STRONGER COLD
FRONT ON THURSDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
A TORNADO WATCH HAS BEEN ISSUED FOR PARTS OF THE FORECAST AREA
THIS MORNING. HP SUPERCELLS OVER CENTRAL GEORGIA WILL APPROACH
INLAND GEORGIA ZONES AND INLAND SOUTHERN SOUTH CAROLINA ZONES
AFTER MID MORNING.

A POTENTIAL TWO-FOLD RISK FOR SEVERE WEATHER AND HEAVY RAINFALL
ACROSS THE FORECAST AREA THROUGH TONIGHT. TODAY...THE PRIME CONCERN
WILL BE THE POTENTIAL FOR ORGANIZED CONVECTION AND SEVERE
THUNDERSTORMS. MODELS SUGGEST AT LEAST PARTS OF THE COASTAL HALF
OF THE AREA RECEIVES SOME INSOLATION FOR A WHILE THIS MORNING AS
RAINS AND THUNDER MOVE THROUGH THE CSRA AND MIDLANDS THROUGH MID
MORNING. THIS SHOULD SETUP A DECENT DIFFERENTIAL HEATING ZONE
ACROSS THE REGION. SINCE TEMPS HAVE REMAINED NEAR 70 DEGREES
OVERNIGHT MANY AREAS...IT WILL NOT TAKE MUCH TO PUSH READINGS UP
TO THE LOWER 80S THIS AFTERNOON...PERHAPS EVEN WARMER IN A FEW
SPOTS. AS TEMPS WARM...SW BREEZES WILL INCREASE TODAY AS THE
MIXED LAYER DEEPENS AHEAD OF THE CONVECTIVE RAINS.

THE REGION WILL SOLIDLY BE IN THE WARM SECTOR WITH DEEP LAYERED BULK
SHEAR WEAKENING A BIT THIS MORNING BUT INCREASING BACK TO 30-40 KT
LATER IN THE DAY. BASED ON THE LACK OF SIGNIFICANT FORCING AND
HEATING THIS MORNING...COVERAGE OF SHOWERS/STORMS WILL BE LIMITED
AND CONFINED TO THE WNW PERIPHERY OF THE FORECAST AREA. BY
EARLY/MID AFTERNOON ENOUGH SURFACE DESTABILIZATION SHOULD TAKE
PLACE FOR STORMS TO START DEVELOPING. THE INITIAL FOCUS FOR
DEVELOPMENT IS EXPECTED TO BE SOUTHEAST GEORGIA AND TO THE WEST
OF I-95 WHERE STRONG UPPER LEVEL DIVERGENCE WILL SPREAD IN AHEAD
OF A STRENGTHENING MID LEVEL SHORT WAVE.

ONCE CONVECTION GETS GOING IN THESE AREAS...IT IS THEN EXPECTED
TO TRACK ENE ACROSS SOUTHERN SOUTH CAROLINA. CAPE VALUES OF 1500
J/KG OR GREATER ARE QUITE POSSIBLE WITH MID LEVEL LAPSE RATES OF
-7 C/KM. OVERALL THE SHEAR IS UNIDIRECTIONAL...SO THE CONVECTIVE
MODE WILL LIKELY FAVOR LINEAR CLUSTERS WITH THE POTENTIAL FOR SOME
ISOLATED EMBEDDED SUPERCELL STRUCTURES. DAMAGING WIND GUSTS ARE
THE PRIMARY THREAT...BUT THERE IS ALSO THE POTENTIAL FOR SOME
LARGE HAIL GIVEN THE STEEP LAPSE RATES AND HAIL CAPES IN FORECAST
SOUNDINGS ADJUSTED TO EXPECTED HIGHS. PROXIMITY FORECAST HODOGRAPHS
SUGGEST WE WILL HAVE TO WATCH FOR ANY BACKING LOW LEVEL FLOW ALONG
THE SEA BREEZE AND CERTAINLY SMALL SCALE BOUNDARIES FUELING ANY
BRIEF SPIN-UPS.

THE MAIN TIME PERIOD FOR STRONG TO SEVERE STORMS WILL BEGIN AS EARLY
AS 17Z FOR SOUTHEAST GEORGIA AND 19Z-20Z INTO THE EARLY EVENING
HOURS FOR SOUTHEAST SOUTH CAROLINA.

TONIGHT...MUCH DEEPER MOISTURE WILL BUILD AHEAD OF THE COLD FRONT
WHICH WILL APPROACH OUR INLAND ZONES TOWARD DAYBREAK. IN ADDITION
0-6KM BULK SHEAR WILL TOP OUT IN THE 50-60 KT RANGE AFTER MIDNIGHT
ALONG WITH STRONG FORCING FOR ASCENT AS VERY FOCUSED JET LEVEL
DIVERGENCE IS PROGGED. WHILE ISOLATED INSTANCES OF SEVERE WEATHER
REMAIN POSSIBLE DURING THE OVERNIGHT...HEAVY RAINFALL APPEAR TO BE
THE MAIN THREAT AS PWATS SOAR TO OVER 1.75 INCHES. WE HAVE ADDED
RAIN HEAVY AT TIMES IN THE FORECAST AND WILL CONTINUE TO HIGHLIGHT
LOCALIZED FLOODING POTENTIAL IN THE HAZARDOUS WEATHER OUTLOOK.

&&

.SHORT TERM /SATURDAY THROUGH MONDAY/...
SATURDAY BEGINS WITH A PRONOUNCED UPPER TROUGH OVER THE EASTERN
UNITED STATES AND A COLD FRONT FAIRLY CLOSE TO THE COAST AT
DAYBREAK. THE BEST UPPER VORTICITY ENERGY WILL BE MOVING OFF THE
COAST BY MID-MORNING...ALLOWING THE FRONT TO CONTINUE MOVING
OFFSHORE FAIRLY QUICKLY. PWATS WILL STILL BE ABOVE 1.7" AT 12Z
SATURDAY BUT WITH THE FRONT SWEEPING OFFSHORE...SIGNIFICANTLY
DRIER AIR WILL BEGIN TO SHIFT IN FROM THE WEST.

THE EXACT TIMING OF THE BACK EDGE OF THE FRONTAL PRECIPITATION IS
QUITE TRICKY DUE TO VARYING MODEL SOLUTIONS. THE ECMWF CONTINUES
TO BE THE FASTEST SOLUTION THOUGH IT DOES MAINTAIN SHOWERS ALONG
THE COAST THROUGH MID TO LATE MORNING BEFORE SHIFTING THE BRUNT OF
THE ACTIVITY OFFSHORE. THE GFS IS A BIT SLOWER AND THE NAM IS BY
FAR THE SLOWEST. THOUGH WE ARE LEANING TOWARD THE FASTER ECMWF
SOLUTION...OUR CONFIDENCE IS NOT HIGH ENOUGH TO COMPLETELY
DISCOUNT THE SLOWER MODELS. IT IS WORTH NOTING THAT THE 00Z RUN OF
BOTH THE ECMWF AND GFS WERE A BIT FASTER THAN THEIR PREVIOUS
RESPECTIVE RUNS. WE TRENDED TOWARD THE FASTER SOLUTION WHICH KEEPS
FAIRLY GOOD COVERAGE OF SHOWERS ACROSS COASTAL AREAS THROUGH MID
MORNING BEFORE TAPERING OFF FROM THE WEST THROUGH THE EARLY TO MID
AFTERNOON. ESSENTIALLY THE BEST COVERAGE OF SHOWERS AND ISOLATED
TSTMS WILL BE THROUGH 10 AM WITH DIMINISHING COVERAGE THEREAFTER.

HIGH TEMPERATURES ARE A CHALLENGE DUE TO POSSIBLE COLD ADVECTION
LATE IN THE DAY AND THE UNCERTAINTY WITH SKY COVER. THERE IS ALSO
THE POTENTIAL FOR WEAK COMPRESSIONAL HEATING AS DOWNSLOPE FLOW
DEVELOPS. WE STUCK WITH HIGHS IN THE MID TO UPPER 70S WHICH IS ON
THE HIGHER SIDE OF THE MODEL SUITE.

ZONAL FLOW ALOFT AND HIGH PRESSURE AT THE SURFACE WILL BRING DRY
WEATHER WITH TEMPS WITHIN A FEW DEGREES OF NORMAL SATURDAY NIGHT
THROUGH MONDAY. LOWS IN THE 40S WITH HIGHS 67-72F ON SUNDAY AND
72-76F ON MONDAY.

&&

.LONG TERM /MONDAY NIGHT THROUGH THURSDAY/...
A DRY BACKDOOR FRONT DROPS THROUGH MONDAY NIGHT BEFORE UPPER
RIDGING PUSHES HIGH PRESSURE DOWN THE EASTERN SEABOARD TUESDAY
THROUGH WEDNESDAY. ANOTHER PRONOUNCED UPPER TROUGH DIGS OVER THE
CENTRAL AND EASTERN UNITED STATES ON THURSDAY...PUSHING A COLD
FRONT THROUGH THE AREA THURSDAY AND THURSDAY NIGHT. THIS WILL BE
OUR NEXT GOOD CHANCE FOR PRECIPITATION. EARLY INDICATIONS ARE THAT
A SIGNIFICANTLY COLDER AIRMASS WILL MOVE IN BEHIND THE FRONT NEXT
FRIDAY WITH HIGHS ONLY IN THE LOW TO MID 60S.

&&

.AVIATION /12Z FRIDAY THROUGH TUESDAY/...
VFR CONDITIONS WILL PREVAIL THROUGH MUCH OF THE MORNING AT BOTH
KCHS AND KSAV...BUT THERE IS A SMALL POTENTIAL FOR MVFR/IFR
CEILINGS TO DEVELOP IN THE 12Z-15Z TIME FRAME AT KSAV. TRENDING
TOWARD A TSTM RISK AFTER MIDDAY AT THE TERMINALS WITH THE
POTENTIAL FOR BOUTS OF RAINS AND TSTMS TO CONTINUE THIS EVENING
INTO THE OVERNIGHT. SW FLOW WILL BE GUSTY AT TIMES AS LOW LEVEL
WIND FIELDS REMAIN STOUT. MFVR/IFR CIGS WITH SHOWERS AND TSTMS ARE
EXPECTED LATER TONIGHT AS UPPER DYNAMICS STRENGTHEN AND MOISTURE
DEEPENS. WIDESPREAD MVFR/IFR CIGS AND PERHAPS VSBYS IN HEAVY RAIN
ARE POSSIBLE OVERNIGHT.

EXTENDED AVIATION OUTLOOK...MVFR CEILINGS MAY PERSIST INTO
SATURDAY MORNING. OTHERWISE VFR CONDITIONS EXPECTED.

&&

.MARINE...
THROUGH TONIGHT...SOUTH TO SOUTHWEST FLOW WILL PREVAIL ACROSS THE
COASTAL WATERS AHEAD OF A COLD FRONT. SW WINDS OVERNIGHT SURGED
ALONG COASTAL CHARLESTON COUNTY BUT SHOULD EBB A BIT BY MID
MORNING BUT INCREASE AGAIN THIS AFTERNOON. MOST OF THE SHELF
WATERS WILL AVERAGE 15 KT WITH GUSTS TO 20 KT AT TIMES ALONG THE
LAND/SEA INTERFACE. WE MAINTAINED A SMALL CRAFT ADVISORY FOR OUTER
GEORGIA WATERS UNTIL MID/LATE MORNING MAINLY FOR LINGERING SEAS
NEAR 6 FT CLOSER TO THE GULF STREAM.

TONIGHT THE MAIN CONCERNS WILL BE POTENTIAL FOR HEAVY RAINS AND
THUNDERSTORMS. IN ADDITIONAL POOR VSBYS IN LOW CLOUDS AND RAINFALL
IS ANTICIPATED. SW FLOW WILL CONTINUE IN THE 15 KT RANGE ON AVERAGE
WITH HIGHER GUSTS AT TIMES LIKELY.

SEA FOG...ELEVATED DEW POINTS STREAMING OVER COOLER ATLANTIC SHELF
WATERS MAY RESULT IN AT LEAST PATCHY DENSE SEA FOG TODAY INTO EARLY
SATURDAY AHEAD OF THE COLD FRONT.

SATURDAY THROUGH WEDNESDAY...WINDS BECOME WEST ON SATURDAY BEHIND
THE COLD FRONT. WINDS WILL INCREASE AS HIGH AS 15-20 KT ALONG THE
CHARLESTON COUNTY WATERS AND THE OUTER GEORGIA WATERS...AND GUSTS
TO AROUND 25 KT COULD OCCUR OCCASIONALLY. SMALL CRAFT ADVISORY
CONDITIONS WILL LIKELY NOT OCCUR UNTIL SATURDAY AND SATURDAY NIGHT
IN THE WESTERLY FLOW BEHIND THE COLD FRONT. ADVISORIES COULD BE
NEEDED FOR ALL OF THE WATERS FOR A TIME SATURDAY NIGHT...UNTIL
CONDITIONS IMPROVE SUNDAY MORNING AND THEREAFTER. ANOTHER COLD
FRONT WILL DROP THROUGH MONDAY NIGHT WITH NORTH TO NORTHEAST FLOW
DEVELOPING BEHIND IT...BUT ADVISORIES DO NOT APPEAR LIKELY.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 11 AM EDT THIS MORNING FOR AMZ374.

&&

SYNOPSIS...
NEAR TERM...
SHORT TERM...JRL
LONG TERM...JRL
AVIATION...JRL
MARINE...JRL
Hazardous weather outlook, Apr 1, 7:43 AM EDT, 2 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
743 AM EDT FRI APR 1 2016

GAZ087-088-099>101-114>119-SCZ040-042>045-047-052-021145-
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-ALLENDALE-
HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-INLAND JASPER-
TIDAL BERKELEY-
743 AM EDT FRI APR 1 2016

...TORNADO WATCH 74 IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.

HEAVY RAIN...A FEW ROUNDS OF STORMS ARE EXPECTED TO MOVE ACROSS
SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA FRIDAY AND FRIDAY
NIGHT. AS STORMS MOVE FROM SOUTHWEST TO NORTHEAST THROUGH THE
PERIOD THEY COULD IMPACT THE SAME LOCATIONS MULTIPLE TIMES.
WIDESPREAD RAINFALL AMOUNTS OF AROUND 2 INCHES ARE EXPECTED...WITH
LOCALLY HIGHER AMOUNTS POSSIBLE. FLOODING OF LOW LYING AND POOR
DRAINAGE AREAS COULD OCCUR AND COULD CAUSE SOME ROADWAYS TO BECOME
IMPASSABLE WHERE THE GREATEST RAINFALL AMOUNTS OCCUR.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

SCZ049-051-021145-
COASTAL COLLETON-COASTAL JASPER-
743 AM EDT FRI APR 1 2016

...TORNADO WATCH 74 IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON...
...MODERATE RISK FOR RIP CURRENTS IN EFFECT THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.
   MODERATE RISK FOR RIP CURRENTS.

HEAVY RAIN...A FEW ROUNDS OF STORMS ARE EXPECTED TO MOVE ACROSS
SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA FRIDAY AND FRIDAY
NIGHT. AS STORMS MOVE FROM SOUTHWEST TO NORTHEAST THROUGH THE
PERIOD THEY COULD IMPACT THE SAME LOCATIONS MULTIPLE TIMES.
WIDESPREAD RAINFALL AMOUNTS OF AROUND 2 INCHES ARE EXPECTED...WITH
LOCALLY HIGHER AMOUNTS POSSIBLE. FLOODING OF LOW LYING AND POOR
DRAINAGE AREAS COULD OCCUR AND COULD CAUSE SOME ROADWAYS TO BECOME
IMPASSABLE WHERE THE GREATEST RAINFALL AMOUNTS OCCUR.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

SCZ048-050-021145-
BEAUFORT-CHARLESTON-
743 AM EDT FRI APR 1 2016

...MODERATE RISK FOR RIP CURRENTS IN EFFECT THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   MODERATE RISK FOR RIP CURRENTS.

SEVERE THUNDERSTORMS...THUNDERSTORMS ARE EXPECTED TO DEVELOP
ACROSS THE AREA THIS AFTERNOON AND CONTINUE INTO TONIGHT. A FEW
OF THESE STORMS COULD BECOME SEVERE...CAPABLE OF PRODUCING LARGE
HAIL AND DAMAGING WINDS. STORMS ARE EXPECTED TO DEVELOP FIRST
ACROSS SOUTHEAST GEORGIA AND AREAS TO THE WEST OF INTERSTATE 95
THIS AFTERNOON AND THEN SPREAD INTO SOUTHEAST SOUTH CAROLINA
FRIDAY EVENING AND OVERNIGHT.

HEAVY RAIN...A FEW ROUNDS OF STORMS ARE EXPECTED TO MOVE ACROSS
SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA FRIDAY AND FRIDAY
NIGHT. AS STORMS MOVE FROM SOUTHWEST TO NORTHEAST THROUGH THE
PERIOD THEY COULD IMPACT THE SAME LOCATIONS MULTIPLE TIMES.
WIDESPREAD RAINFALL AMOUNTS OF AROUND 2 INCHES ARE EXPECTED...WITH
LOCALLY HIGHER AMOUNTS POSSIBLE. FLOODING OF LOW LYING AND POOR
DRAINAGE AREAS COULD OCCUR AND COULD CAUSE SOME ROADWAYS TO BECOME
IMPASSABLE WHERE THE GREATEST RAINFALL AMOUNTS OCCUR.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

GAZ137>141-021145-
LONG-INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
743 AM EDT FRI APR 1 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORMS...THUNDERSTORMS ARE EXPECTED TO DEVELOP
ACROSS THE AREA THIS AFTERNOON AND CONTINUE INTO TONIGHT. A FEW
OF THESE STORMS COULD BECOME SEVERE...CAPABLE OF PRODUCING LARGE
HAIL AND DAMAGING WINDS. STORMS ARE EXPECTED TO DEVELOP FIRST
ACROSS SOUTHEAST GEORGIA AND AREAS TO THE WEST OF INTERSTATE 95
THIS AFTERNOON AND THEN SPREAD INTO SOUTHEAST SOUTH CAROLINA
FRIDAY EVENING AND OVERNIGHT.

HEAVY RAIN...A FEW ROUNDS OF STORMS ARE EXPECTED TO MOVE ACROSS
SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA FRIDAY AND FRIDAY
NIGHT. AS STORMS MOVE FROM SOUTHWEST TO NORTHEAST THROUGH THE
PERIOD THEY COULD IMPACT THE SAME LOCATIONS MULTIPLE TIMES.
WIDESPREAD RAINFALL AMOUNTS OF AROUND 2 INCHES ARE EXPECTED...WITH
LOCALLY HIGHER AMOUNTS POSSIBLE. FLOODING OF LOW LYING AND POOR
DRAINAGE AREAS COULD OCCUR AND COULD CAUSE SOME ROADWAYS TO BECOME
IMPASSABLE WHERE THE GREATEST RAINFALL AMOUNTS OCCUR.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

AMZ330-350-352-354-374-021145-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
743 AM EDT FRI APR 1 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORMS...THUNDERSTORMS ARE EXPECTED TO DEVELOP
ACROSS INLAND AREAS THIS AFTERNOON AND CONTINUE INTO TONIGHT.
THESE STORMS COULD MOVE OUT OVER THE ATLANTIC COASTAL WATERS AND
PRODUCE LARGE HAIL AND STRONG WIND GUSTS. THE MAIN TIME PERIOD FOR
THUNDERSTORMS IMPACTING THE COASTAL WATERS WILL BE TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 1, 11:07 AM EDTSevere Thunderstorm WarningCHSCandler35 min
Apr 1, 12:28 PM EDTSevere Thunderstorm WarningCHSEffingham, Screven47 min
Apr 1, 3:56 PM EDTSpecial Weather StatementCHSScreven34 min
Apr 1, 5:24 PM EDTSpecial Weather StatementCHSEffingham36 min
Apr 1, 5:33 PM EDTSevere Thunderstorm WarningCHSBulloch, Effingham, Screven26 min
Apr 1, 5:43 PM EDTSevere Thunderstorm WarningCHSMcIntosh62 min
Apr 1, 5:57 PM EDTSpecial Weather StatementCHSLong33 min
Apr 1, 6:40 PM EDTSpecial Weather StatementCHSChatham20 min
Apr 1, 7:15 PM EDTSpecial Weather StatementCHSMcIntosh30 min

Nearby

River Flood Warnings in Georgia, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.